Pernicious Anaemia Society
14,683 members10,452 posts

Shaking hands

hi all I've been to doctors today and told them I cant stop my hands from shaking ,she said it could be b12 playing up or it could be diabetes or thyroid .i have had blood test today fbc iron folate ferritin thyroid and one for perimenopause . It feels like when my b12". Defficiency started in getting symptoms back again ,my b12 injection is not due again for two weeks in having every 8 weeks .i did have two lots of antibiotics 2 weeks ago would this interfere with my b12 going low again .

4 Replies
oldestnewest

No , the antibiotics will not interfere with injected B12, as that by-passes the stomach . Antibiotics can interfere with stomach flora , killing off bad bacteria and good. One needs good stomach flora to help in digesting and absorbing vitamins and minerals . Always take some form of probiotics when taking anti . These can come in the form of capsules , fermented food items like organic ,raw sauerkraut , kimchi etc.

You perhaps need your B12 injections more often . This is always very difficult to achieve because the medical profession in general doesn't have much knowledge of PA.!" That's why I had to resort to self- injection to keep myself well .

Very best wishes to you

1 like
Reply

thankyou do you think I could Hashimotos as well as they sometimes go hand in hand.

Reply

Hi did you ever get this resolved as I have something very similar ???

Reply

No I still get it when I’m due my injection .my latest is sweating and fatigue.

Reply

You may also like...